Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Photo gallery | Log in

Turbellarians name details

Phaenoplana peleca (Marcus & Marcus, 1968)

483569  (urn:lsid:marinespecies.org:taxname:483569)

 unaccepted (28S rDNA shows grouping within Pnaenocelis)
Species
marine, brackish, fresh, terrestrial
Du Bois-Reymond Marcus, E; Marcus, E. (1968). Polycladida from Curaçao and faunistically related regions. <em>Studies on the Fauna of Curaçao and other Caribbean Islands,.</em> 101: 1-134.
page(s): 16-17, Figs. 11-12 [details]  Available for editors  PDF available 

(of Phaenocelis peleca Marcus & Marcus, 1968) Du Bois-Reymond Marcus, E; Marcus, E. (1968). Polycladida from Curaçao and faunistically related regions. <em>Studies on the Fauna of Curaçao and other Caribbean Islands,.</em> 101: 1-134. [details]  Available for editors  PDF available 
Tyler, S., Artois, T.; Schilling, S.; Hooge, M.; Bush, L.F. (eds) (2006-2019). World List of turbellarian worms: Acoelomorpha, Catenulida, Rhabditophora. Phaenoplana peleca (Marcus & Marcus, 1968). Accessed at: http://www.marinespecies.org/turbellarians/aphia.php?p=taxdetails&id=483569 on 2024-05-26
Date
action
by
2010-06-23 13:12:51Z
created
2019-06-27 07:36:59Z
changed

original description Du Bois-Reymond Marcus, E; Marcus, E. (1968). Polycladida from Curaçao and faunistically related regions. <em>Studies on the Fauna of Curaçao and other Caribbean Islands,.</em> 101: 1-134.
page(s): 16-17, Figs. 11-12 [details]  Available for editors  PDF available 

original description  (of Phaenocelis peleca Marcus & Marcus, 1968) Du Bois-Reymond Marcus, E; Marcus, E. (1968). Polycladida from Curaçao and faunistically related regions. <em>Studies on the Fauna of Curaçao and other Caribbean Islands,.</em> 101: 1-134. [details]  Available for editors  PDF available 

source of synonymy Litvaitis, M. K.; Bolaños, D. M.; Quiroga, S. Y. (2019). Systematic congruence in Polycladida (Platyhelminthes, Rhabditophora): are DNA and morphology telling the same story?. <em>Zoological Journal of the Linnean Society.</em> , available online at https://doi.org/10.1093/zoolinnean/zlz007
page(s): 12, 23 [details]  Available for editors  PDF available 
Website and databases developed and hosted by VLIZ · Page generated 2024-05-29 · contact: Seth Tyler